MathSciNet Relay Station
MathSciNet bibliographic data
MR2275894 58J65 (22E65 60H40)
Léandre, Rémi; Rogers, Alice Equivariant cohomology, Fock space and loop groups. J. Phys. A 39 (2006), no. 38, 11929–11946.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement